# SDR 9503411227

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46969
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Prox Unit
- Part number: 806125
- Condition: Failed
- Location: Le Flaps
- Part time: 10,683 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE TAKEOFF WARNING HORN SOUNDED AND THE SLAT DISAGREEMENT LIGHT ILLUMINATED.  ABORTED TAKEOFF.  REPLACED THE ELECTRONIC PROXIMITY UNIT.  OPERATIONAL CHECK OK.
